Volume 14, Number 3
Previous Issue Next Issue

L. P. Sun

J. Comp. Math., 14 (1996), pp. 195-202

Preview Full PDF 159 1803 Abstract

H. J. Tian & J. X. Kuang

J. Comp. Math., 14 (1996), pp. 203-212

Preview Full PDF 160 1754 Abstract

P. W. Zhang

J. Comp. Math., 14 (1996), pp. 213-222

Preview Full PDF 162 1805 Abstract

Raymond H. Chan & F. R. Lin

J. Comp. Math., 14 (1996), pp. 223-236

Preview Full PDF 161 1665 Abstract

F. L. Chen & J. Kozak

J. Comp. Math., 14 (1996), pp. 237-248

Preview Full PDF 160 1752 Abstract

P. Q. Pan

J. Comp. Math., 14 (1996), pp. 249-255

Preview Full PDF 165 1799 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 256-262

Preview Full PDF 160 1829 Abstract

W. D. Wu & Y. Z. Huang

J. Comp. Math., 14 (1996), pp. 263-272

Preview Full PDF 163 1717 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 273-290

Preview Full PDF 160 1739 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard